# SDR 0103599607

- Difficulty date: October 2, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During H-ck at ATL base maintenance, two cracks were found in the station 756 bulkhead. The cracks are located in the upper ends of the verticle stiffeners at x=-11 (.070)"(p/n 9958212-10) and x=-22 (1.0) "(p/n 9958212-121). Material 2014-t6511.
